# SDR 2001F00538

- Difficulty date: July 25, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N426AE
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350159
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 011648000
- Part serial: I01066609
- Condition: Inoperative
- Location: Inst Panel
- Part time: 20 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPIMAX FAN INOPERATIVE.  FAN WILL NOT ROTATE WHEN POWER APPLIED.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
